MathSciNet Relay Station
MathSciNet bibliographic data
MR660605 (83g:30035) 30D50
Barth, K. F.; Clunie, J. G. A bounded analytic function in the unit disk with a level set component of infinite length. Proc. Amer. Math. Soc. 85 (1982), no. 4, 562–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement